MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope

BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope
Model Number SUV-633
Medical Device Problem Codes Fluid/Blood Leak (1250); Excess Flow or Over-Infusion (1311); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orca valve was used during a colonoscopy procedure performed on an unknown date.During the procedure, the user noted air leaking around the button and observed more bubbles in the colon than usual.The nurse was sprayed with fluid from the scope several times.The procedure was completed using the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d2b: subsequent product code feq, ocx.Block h6: imdrf device code a050401 captures the reportable event of the of air/water valve fluid leak.

Brand Name
OrcaPod?
Common Device Name
pump, air, non-manual, for endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50776787
Report Number3005099803-2026-03773
Device Sequence Number9762648
Product Code ODC
UDI-Device Identifier08714729991144
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0040491408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown